# SDR CALA2015050600373

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 78,583 hours, 7,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: SM0014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING EMER LIGHT L33946 INOPERATIVE IAW WDM 33-51-03.  FOUND WIRE SM0014 TO LIGHT ASSEMBLY BROKEN IAW SWPM 20-10-13.  REPAIRED THE WIRE BY USE SPLICE, STATION 1496, WL 221.  REINSTALLED THE LIGHT ASSEMBLY & CHECKED SATISFACTORY IAW AMM 33-51-05.
